Title: Weierstrass points with 2 prescribed non-gaps
Authors: Coppens, Marc # ×
Issue Date: 1988
Publisher: Pacific Journal of Mathematics
Series Title: Pacific Journal of Mathematics vol:131 issue:1 pages:71-104
ISSN: 0030-8730
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science